Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

After bleeding due to fall and miscarriage, can she be pregnant again ?

Hi dr.hi doc,my wife had undergone follicle study and the egg was ruptured on 19th day so my gyn told to have sex from 17th day itself.We had sex once in a day from 17 th day to 20th day . she gave progesterone tablet to her and told to come after 15 days ie 13/05/2011.On 13/05/2011 she went to gyn but gyn said that she can see nothing .therefore gyn told my wife to come on 19/05/2011 ie thursday.On Monday ie 16/05/2011 unforfortunately my wife fall on back by slipping of chappals on 10.00 am in morning .Afterwards she was alright.In evening there was pain in uterus and she had bleeding .I think due to falling she had miscarriage and bleeding started.i am very disturbed please help.will she b pregnant again? Is the bleeding due to periods or any thing else.please help me I am nervous,please reply. Pranati Gaware 27 years Old.
Thu, 2 Feb 2012
Report Abuse
Question is related to
Drug/Medication
Lab Tests
Medical Topics
OBGYN 's  Response
hi,
welcome to healthcaremagic forum
in your case there is a chance of pregnancy so the bleeding can be either periods or abortion .so it is better to consult your gyne and do a TVS(trans vaginal ultrasound scan).meanwhile you can repeat a hpt.all the best
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 17 years old, 4 and a half weeks ago I had unprotected sex, within a few days later i started to get dark brown blood spotting, however wasnt due for my period, a week after i had sex i got my period, really heavy and was quite painful and I still wasnt due, my period continued for 2 weeks, being really heavy and for a day or two being light spotting, during this time alot of large clots came out, alot more than usual. I also had lower back pain and cramps and was achy. My period finally stopped a few days ago. Is it possible that I had an early miscarriage?

doctor1 MD

My girlfriend is currently pregnant to someone. Complicated so please dont go there. It was an unwanted pregnancy, a mistake even though its hard to call it that, but she is not able to have an abortion due to beliefs as she sees it as killing a life and it was her mistake in the first place. It now threatens to break us up as I cannot father the child and be with her cos of it. She does love me and I her, we are convinced we should be together but she cant morally have an abortion and Im not strong enough to cope with standing there as she has someone elses child. She has miscarried before. She is now 8 weeks pregnant and experienced cramps in her stomach a few days ago and it lasted most of the day. Late that night she bled quite bright red blood, with clots, one grape sized. Pink disccharge that did smell a little. Not a huge amount of blood but more than just small drops, quarter of a cup. She has had sore thighs and twinges inside vagina. Dark stools. She went to hospital where the baby was still found to have a heartbeat. They gave her an injection of some sort and sent her home for bed rest and said she was high risk of losing baby. The cervix was slightly open but I think they are waiting to see if it closes again. She has been passing urine a lot today. Hormones such as feeling sexually aroused and having sore breasts are all still there and I understand they can be even after a miscarry, so that doesnt tell you much. Can baby still have a heartbeat even after a miscarry? Has anyone any idea as to why the symptoms of a miscarriage yet it doesnt seem to have been this? or has it? or are these very likely to be the signs the start of a miscarriage over the next few days? Any advice is appreciated - nature is about to determine what happens to the rest of our lives. The father has never wanted anything to do with the child and she wants nothing to do with him - the poor kid wouldnt have a supporting father if it was born.

doctor1 MD

Hi dr.hi doc,my wife had undergone follicle study and the egg was ruptured on 19th day so my gyn told to have sex from 17th day itself.We had sex once in a day from 17 th day to 20th day . she gave progesterone tablet to her and told to come after 15 days ie 13/05/2011.On 13/05/2011 she went to gyn but gyn said that she can see nothing .therefore gyn told my wife to come on 19/05/2011 ie thursday.On Monday ie 16/05/2011 unforfortunately my wife fall on back on 10.00 am in morning .Afterwards she was alright.In evening there was pain in uterus and she had bleeding .I think due to falling she had miscarriage and bleeding started.i am very disturbed please help.will she b pregnant again? Is the bleeding due to periods or any thing else.please help me I am nervous,please reply. Pranati Gaware 27 years Old.

Recent questions on  Progestagens

doctor1 MD

Hi slow rising hcg from 8/27/12 4740 8/30/12 5150 9/4/12 6150 9/6/2012 6735 progesterone 8/27 4.6 started progesterone supp progesterone level 16.0 as of 8/30/2012 6wks 3dys IUP with FHR of 120bpm on sono on 9/6/2012. Whty is my hcg rising so slowly.

doctor1 MD

Hi.. I was on my period 2 weeks ago and and I had sex last week monday and a few hours later I took levonelle 1500
the thing is that my parents are not aware that ive taken the medicine and are suspicious so they want me to do a blood test next monday... I just want to know that how long does the medicine stay in the body and if they will be able to find out if I took the contraceptive medicine or not through a blood test?

doctor1 MD

Hi Doctor....I took LEVONELLE in Portsmouth,UK on 21 oct 2013.then I got brown discharge and I got menstrual periods on 3 Nov 2013....then again I took LEVONELLE pill on 11 Nov 2013 and again got periods but got midcycle bleeding in month of 17dec 2013 ....I gained 10 kgs weight and felt dizziness....so is it because of side effects of LEVONELLE pill...please confirm...thanks.Later again I took Levonelle on 10 Feb 2014 and 2 march 2014

doctor1 MD

Hi me and my wife had unprotected sex yesterday, She had her period on 18th and was over on 22nd June We tried to look up for emergency pills here in UAE and couldnt find any. Most of the contraceptive pills here are based on drospirenone and ethinyloestradiol Would taking multiple tablets of those give the same effect. as emergency pills?

doctor1 MD

Hi Doctor, what is the treatment for polycystic ovarian bilateral.

doctor1 MD

Would like to have solution for PCOD , irregular menses problem

doctor1 MD

Doctor recommended Naturogest 200 after IUI.Is taking the medicine orally okay?